# SDR CALA2023112003423

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737-900ER
- Aircraft serial: 33457
- Aircraft time: 49,176 hours, 17,182 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Blower
- Part number: 6068022
- Part serial: 14891
- Condition: Inoperative
- Location: Sta 867
- Part time: 2,690 hours, 964 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL TOILETS ON AIRCRAFT DO NOT FLUSH. DURING INSPECTION OF TOILETS NOT FLUSHING., FOUND WRONG BREAKER WAS PULLED PER MEL 3802E. THATS THE REASON TOILETS DIDN''T FLUSH ABOVE 16,000 FT. TOILETS NEED TO FLUSH BEFORE CONFIGURING A/C BACK TO AIRWORTHY STATUS. REMOVED AND REPLACED VACUUM BLOWER IN REFERENCE TO AMM 38-32-05. OPS CHECK GOOD. OKAY FOR SERVICE.
